Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Red spots on penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions

Doctor :   hi
User :   hello doc i hav small 6-8 pimple like thing on my penis..wat is it?
Doctor :  
how can i help you
User :  
hello doc i hav small 6-8 pimple like thing on my penis..wat is it?
User :   is it a sign of aids?
Doctor :  
is there any pus or discharge from it
User :   no..
Doctor :  
it can be due to ulcers or infections
User :   is it aids?

Doctor :  
explain on that
User :   actually they r red spots on my penis...
Doctor :   are you married
User :  
wat should i do?
Doctor :  
sexually active?
User :  
Doctor :  
do you take any drugs?
User :   no but i materbute a lot..

Doctor :  
where exactly ?" under the skin or base or shaft
User :   under the skin on my penis..
Doctor :  
I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
User :   i dont hav a credit card..

Doctor :   k

Doctor :  
are there any other spots elsewhere in the body
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor